# SDR RYN2008F00007

- Difficulty date: July 23, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757231
- Aircraft serial: 24451
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Low Pressure
- Location: Lt Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC ENGINE DRIVEN PUMP LOW PRESSURE INDICATIONS IS INTERMITTENT.  REPLACED THE LT ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-05, SYSTEM OPS CHECKED NORMAL.  (A)
